Bipolar Disorder Community
Reduced meds
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Reduced meds

I've had my dosage decreased for the 2nd time this month,I've gone from 300 mg quitiapine to now 200 then down to 150 in two weeks if I'm managing ok.im trying to go as low as possible with the meds as I can without spiralling all over the place,with the therapy and right support I'm hoping it will work.i know it's not gonna b easy but it's worth a try.
Has anyone tried doing the same?and how did it work for you?
6 Comments Post a Comment
Blank
Avatar_f_tn
What a bad day,I'm so low tday news from yesterday has knocked me for six,didnt sleep well either.i have ignored everyone,shut my blinds and come to bed.im also upset that I thought I could lower my dose,now I'm in this state :-(
Blank
Avatar_f_tn
hey,i just signed up to this board. how you hanging in there?
I've tried to stop taking my meds, lower my doses because honestly, i get so tired of taking pills every day.
those times I've done that without my doctor's advice did not turn out very well. my latest attempt to at least reduce my meds i let my doc in on my plan and she helped a lot.
hope you find the right avenue for you. keep your chin up!
Blank
Avatar_f_tn
Thanks.ok well my meds are getting reduced again tomorrow to 150,I know it's not gonna go well as I'm not sleeping too great and I'm feeling a bit wired tday and a little bit hyper.ive been forgetting things and not realising if things have actually happened or not.
My partner isn't happy about me reducing my meds but for some reason I feel like I've got a point to proove
Blank
Avatar_f_tn
So dissapointed,my phyc has said to stay on 200 for now and use diazapam for anxiety.im sorry to say I'm not taking her advice and I am going down to 150,playing with fire I know :-(x
Blank
909415_tn?1390585342
How fast are they lowering your dose?  I mean when my doses were lowered once, I would take a full pill in the AM and then a half pill in the PM(where I had taken a full pill before) so it was gradual.
Blank
Avatar_f_tn
Just every 2 weeks,I went from 300 to 250 then 200 to 150,I really don't think I will get any lower but we will see
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1551327_tn?1408668686
Blank
Bubulous
Tompkinsville, KY
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
Anneinside
MN
1985196_tn?1402193698
Blank
stormbear
Canberra , Australia
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL